• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Selective serotonin reuptake inhibitor discontinuation syndrome

S

*Sapphire*

Guest
Wow thanks for this! Whenever I forget to take my SSRI, or can not get my repeat for whatever reason in time to continue my next dose I get exactly those electric shock type symptoms the next day! I have never been able to explain it properly to anyone and it had been worrying me! I'm surprised my GP didn't catch on to it? Although I am now quite concerned that they can have that kind of effect as with the other associated problems, i'm now wondering what long term problems I might have, as I have been on and off different ones since my teens. Why did no-one tell me about this when I started the treatment and why is it not on the leaflets?
I'm not sure what to do now as my SSRI has changed my life in many respects, I used to suffer extreme anxiety attacks which would make the world spin and i literally had to hold on to people to stop me from falling, my body would start 'freezing' where I simply could not move certain limbs or pick things up, palpitations, sweats then the ensuing paranoia that people would notice. It puts me in a bit of a position. What to do? :unsure:
 
Top